# SDR 04FDEA02040

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 65,410 hours, 20,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC2177
- Condition: Corroded
- Location: Rt Ob Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-79545 WINGS OUTBOARD FLAP, FLAP SPINDLE CARRIAGE SUPPORT FITTING CORROSION REPAIR, P/N ARC2177.  COMPLIED WITH EA 8-5750-79545 WINGS OUTBOARD FLAP, FLAP SPINDLE CARRIAGE SUPPORT FITTING CORROSION REPAIR, P/N ARC2177.
